Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had pins inserted for split patella. Now red patches on back of knee, redness. Concerned

Hi there, I split my patella 18 months ago and had screws/pins inserted. The knee is now fine, however i have over the last 6 months started to get blotchy, rough (for want of a better word), red patches on the back of my knee. It seems to get redder when I exercise. It doesn t really hurt, but i m concerned it s some kind of blood clot. Thanks in advance for your comments Richard
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dec 2012
Hello Richard,
There are many possibilities to be considered here; you could be having a skin diseases which could be caused by any germs or petechiae due to subdermal hematoma (its some kind of blood clot beneath the skin) as a result of the nails. But I do not think it is an allergy. From your description, i will vote for the 2nd option. In that case, you need not worry as I do not think it has any fatal outcome.
Where as in the mean time you can pay a visit to the orthopedics for review. What is seen and examined is better than words

hope this helps
Answered: Sun, 23 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor